# SDR AALA20020461

- Difficulty date: March 27, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GALLEY TIE DOWN FITTING CORRODED FORWARD OF NR 6 SEAT TRACK STATION 214.  INSTALLED SERVICEABLE TIE DOWN FITTING SRM 51-01.  (M)
